MAUDE Adverse Event Report: CERENOVUS, INC. ENVOY 6F, MPD 100CM; PERCUTANEOUS CATHETER

CERENOVUS, INC. ENVOY 6F, MPD 100CM; PERCUTANEOUS CATHETER
Catalog Number 67025800
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d4 ¿ the product lot number was not reported.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, the nurse noticed a ¿black dot¿ on the surface of an envoy 6f, mpd 100cm catheter (67025800, lot unknow).No patient injury was reported.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Updated sections on this medwatch: b4, b5, g3, g6, h2, h6 and h10.Section b5: additional event information received on 04-jan-2024 indicated that the foreign material was noted during the prep.The foreign material can be identified.There had not been any packaging issues.The inner pouch was securely sealed.The device was stored and prepped as per the instructions for use (ifu).The device was not in contact during prep with any cloth or material during the prep that may have been a source.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h10.Complaint conclusion: as reported by the field, the nurse noticed a ¿black dot¿ on the surface of an envoy 6f, mpd 100cm catheter (67025800, lot unknow).No patient injury was reported.Additional event information received on (b)(6) 2024 indicated that the foreign material was noted during the prep.The foreign material can be identified.There had not been any packaging issues.The inner pouch was securely sealed.The device was stored and prepped as per the instructions for use (ifu).The device was not in contact during prep with any cloth or material during the prep that may have been a source.The photo provided shows one section of the body of the envoy catheter and a black spot was noted on the shaft.However, based on the photo it cannot be determined the origin of this.The rest of the device is not observed in the photo and no further anomalies or damages could be noted.The device was noted already outside of the pouch.The issue regarding a black dot on the envoy surface was confirmed based on the photo provided.According to the information received the device was discarded and is not available for evaluation; neither the lot number was provided, therefore, no further investigation could be conducted.Devices undergo 100% inspection for inclusions, embedded contamination, and protuberances at final assembly.Thus, it is not likely that the device left the manufacturing facility in such condition.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Based on the limited information available, no capa activity is required at this time.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Udi related data quality updates only: correction to the initial mdr, incomplete udi was provided without an explanation.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No:(b)(4).

Brand Name
ENVOY 6F, MPD 100CM
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18310236
Report Number3007628272-2023-00003
Device Sequence Number6151911
Product Code DQY
UDI-Device Identifier10886704031734
UDI-Public10886704031734
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67025800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer01/04/2024
02/06/2024
07/08/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date01/23/2024
02/07/2024
07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown